Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 31
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Damanik, David and Gorodetski, Anton 2016. An extension of the Kunz–Souillard approach to localization in one dimension and applications to almost-periodic Schrödinger operators. Advances in Mathematics, Vol. 297, p. 149.

    DAMANIK, DAVID 2016. Schrödinger operators with dynamically defined potentials. Ergodic Theory and Dynamical Systems, p. 1.

    Fuhrmann, G Gröger, M and Jäger, T 2016. Amorphic complexity. Nonlinearity, Vol. 29, Issue. 2, p. 528.

    MARX, C. A. and JITOMIRSKAYA, S. 2016. Dynamics and spectral theory of quasi-periodic Schrödinger-type operators. Ergodic Theory and Dynamical Systems, p. 1.

    Anagnostopoulou, V Jäger, T and Keller, G 2015. A model for the nonautonomous Hopf bifurcation. Nonlinearity, Vol. 28, Issue. 7, p. 2587.

    Avila, Artur and Krikorian, Raphaël 2015. Monotonic cocycles. Inventiones mathematicae, Vol. 202, Issue. 1, p. 271.

    Avila, Artur 2015. Global theory of one-frequency Schrödinger operators. Acta Mathematica, Vol. 215, Issue. 1, p. 1.

    Bjerklöv, Kristian 2015. The Dynamics of a Class of Quasi-Periodic Schrödinger Cocycles. Annales Henri Poincaré, Vol. 16, Issue. 4, p. 961.

    Wang, Yiqian and Zhang, Zhenghe 2015. Uniform positivity and continuity of Lyapunov exponents for a class of <mml:math altimg="si1.gif" overflow="scroll" xmlns:xocs="" xmlns:xs="" xmlns:xsi="" xmlns="" xmlns:ja="" xmlns:mml="" xmlns:tb="" xmlns:sb="" xmlns:ce="" xmlns:xlink="" xmlns:cals="" xmlns:sa=""><mml:msup><mml:mrow><mml:mi>C</mml:mi></mml:mrow><mml:mrow><mml:mn>2</mml:mn></mml:mrow></mml:msup></mml:math> quasiperiodic Schrödinger cocycles. Journal of Functional Analysis, Vol. 268, Issue. 9, p. 2525.

    Jitomirskaya, Svetlana and Mavi, Rajinder 2014. Continuity of the Measure of the Spectrum for Quasiperiodic Schrödinger Operators with Rough Potentials. Communications in Mathematical Physics, Vol. 325, Issue. 2, p. 585.

    Gröger, M. and Jäger, T. 2013. Dimensions of Attractors in Pinched Skew Products. Communications in Mathematical Physics, Vol. 320, Issue. 1, p. 101.

    JÄGER, T. 2013. Strange non-chaotic attractors in quasi-periodically forced circle maps: Diophantine forcing. Ergodic Theory and Dynamical Systems, Vol. 33, Issue. 05, p. 1477.

    Bjerklöv, Kristian 2012. Attractors in the quasi-periodically perturbed quadratic family. Nonlinearity, Vol. 25, Issue. 5, p. 1537.

    Bjerklöv, Kristian 2012. Quasi-periodic perturbation of unimodal maps exhibiting an attracting 3-cycle. Nonlinearity, Vol. 25, Issue. 3, p. 683.

    Zhang, Zhenghe 2012. Positive lyapunov exponents for quasiperiodic Szegő cocycles. Nonlinearity, Vol. 25, Issue. 6, p. 1771.

    Haro, À. 2011. On strange attractors in a class of pinched skew products. Discrete and Continuous Dynamical Systems, Vol. 32, Issue. 2, p. 605.

    Puig, Joaquim and Simó, Carles 2011. Resonance Tongues and Spectral Gaps in Quasi-Periodic Schrödinger Operators with One or More Frequencies. A Numerical Exploration. Journal of Dynamics and Differential Equations, Vol. 23, Issue. 3, p. 649.

    Bel’mesova, S. S. and Efremova, L. S. 2009. On unbounded trajectories of a certain quadratic mapping of the plane. Journal of Mathematical Sciences, Vol. 157, Issue. 3, p. 433.

    Bjerklöv, Kristian 2009. SNA’s in the Quasi-Periodic Quadratic Family. Communications in Mathematical Physics, Vol. 286, Issue. 1, p. 137.

    Glendinning, P A Jäger, T and Stark, J 2009. Strangely dispersed minimal sets in the quasiperiodically forced Arnold circle map. Nonlinearity, Vol. 22, Issue. 4, p. 835.

  • Ergodic Theory and Dynamical Systems, Volume 25, Issue 4
  • August 2005, pp. 1015-1045

Positive Lyapunov exponent and minimality for a class of one-dimensional quasi-periodic Schrödinger equations

  • DOI:
  • Published online: 01 July 2005

We study the discrete quasi-periodic Schrödinger equation \[-(u_{n+1}+u_{n-1})+\lambda V(\theta+n\omega)u_n=Eu_n\] with a non-constant C1 potential function $V:\mathbb{T}\to\mathbb{R}$. We prove that for sufficiently large $\lambda$ there is a set $\Omega\subset\mathbb{T}$ of frequencies $\omega$, whose measure tends to 1 as $\lambda\to\infty$, with the following property. For each $\omega\in\Omega$ there is a ‘large’ (in measure) set of energies E, all lying in the spectrum of the associated Schrödinger operator (and hence giving a lower estimate on the measure of the spectrum), such that the Lyapunov exponent is positive and, moreover, the projective dynamical system induced by the Schrödinger cocycle is minimal but not ergodic.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *